# SDR IPXA1B65798

- Difficulty date: March 6, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B05000611
- Condition: Cracked
- Location: Bs 2231 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D BS2231 STR 17R FOUND 1EA FASTENER HOLE CRACK AT REVEAL PANEL RUNNING 2 O/C APPROX 0.020" IN LENGTH.     M/D BS2231 STR 17R REVEAL DOUBLER (STRAP) REPAIRED. 0.020" CRACK IN LENGTH. FINAL CUTOUT IS 15/16"X1". THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL CLAD 2024T3-0050IN AS REPAIR DOUBLER & FILLER. FINAL REPAIR SIZE IS 6"X7.5" REPETITIVE INSPECTIONS AT 3000 CYCLE INTERVAL FROM 03/25/2011 ARE REQUIRED.
